# SDR FDEA202510101954

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1073 X= -47.5 FOUND CROWN WORN.  WORN CROWN EVALUATED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-52-1A FIGURE 101, ALLOWABLE DAMAGE 1.  CROWN SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICES  BS 1069 TO BS 1129/6-0, X= -47.5 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
